# SDR USAA970223

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6546811
- Condition: Corrosion
- Location: Bs 986
- Part time: 31,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND CLIP-NUT HOLES STA 986 FLOOR BEAM.  CORROSION LEVEL 2.  STRAP REPAIR AS REQUIRED PER TYPICAL REPAIR DOCUMENT 53-10-01A.  (X)
